# SDR ASAA9610057

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 65446916
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - FLT 896 - DURING APPROACH CREW REPORTED THAT THE NOSE LANDING GEAR FAILED TO EXTEND ON FIRST ATTEMPT.  RECYCLED AND GEAR EXTENDED NORMALLY.  LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR MODULE, PERFORMED GEAR RETRACTION AND GEAR OPERATED NORMALLY.  (M)
